# SDR UALA2013031301504

- Difficulty date: March 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 67,217 hours, 24,819 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E DELAMINATED APPROX 15 INCHES LONG BY 12 INCHES WIDE.  ON WING L/E UNDER NR 6 L/E SLAT.  PER ECRA 5720-02361 ENSURED ALL WIRING IS CLEAN AND PROTECTED, EA9394 INJECTED, AND NO FURTHER DELAMINATION DETECTED AFTER INJECTION.  REPAIRED RT LE PANEL IAW SRM. REPLACED RT FIXED LE PANEL IAW DWG 114N1203, 114N1601, SRM 51-40-02.
